Mostrar el registro sencillo del ítem
Recurrence of random walks with long-range steps generated by fractional Laplacian matrices on regular networks and simple cubic lattices
dc.rights.license | http://creativecommons.org/licenses/by-nc-nd/4.0/ | |
dc.contributor.author | Michelitsch T.M. | |
dc.contributor.author | Collet B.A. | |
dc.contributor.author | Riascos A.P. | |
dc.contributor.author | Nowakowski A.F. | |
dc.contributor.author | Nicolleau F.C.G.A. | |
dc.date.accessioned | 2024-12-02T20:15:42Z | |
dc.date.available | 2024-12-02T20:15:42Z | |
dc.date.issued | 2017 | |
dc.identifier.issn | 17518113 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14112/28944 | |
dc.description.abstract | We analyze a Markovian random walk strategy on undirected regular networks involving power matrix functions of the type Lα2 where L indicates a "simple" Laplacian matrix. We refer to such walks as "fractional random walks" with admissible interval 0 < α ≤ 2. We deduce probability-generating functions (network Green's functions) for the fractional random walk. From these analytical results we establish a generalization of Polya's recurrence theorem for fractional random walks on d-dimensional infinite lattices: The fractional random walk is transient for dimensions d > α (recurrent for d ≤ α) of the lattice. As a consequence, for 0 < α < 1 the fractional random walk is transient for all lattice dimensions d = 1, 2,.. and in the range 1 ≤ α< 2 for dimensions d ≥ 2. Finally, for α = 2, Polya's classical recurrence theorem is recovered, namely the walk is transient only for lattice dimensions d ≥ 3. The generalization of Polya's recurrence theorem remains valid for the class of random walks with Lévy flight asymptotics for long-range steps. We also analyze the mean first passage probabilities, mean residence times, mean first passage times and global mean first passage times (Kemeny constant) for the fractional random walk. For an infinite 1D lattice (infinite ring) we obtain for the transient regime 0 < α < 1 closed form expressions for the fractional lattice Green's function matrix containing the escape and ever passage probabilities. The ever passage probabilities (fractional lattice Green's functions) in the transient regime fulfil Riesz potential power law decay asymptotic behavior for nodes far from the departure node. The nonlocality of the fractional random walk is generated by the non-diagonality of the fractional Laplacian matrix with Lévy-type heavy tailed inverse power law decay for the probability of long-range moves. This non-local and asymptotic behavior of the fractional random walk introduces small-world properties with the emergence of Lévy flights on large (infinite) lattices. © 2017 IOP Publishing Ltd. | |
dc.format.medium | Recurso electrónico | |
dc.format.mimetype | application/pdf | |
dc.language.iso | eng | |
dc.publisher | Institute of Physics Publishing | |
dc.rights.uri | Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) | |
dc.source | Journal of Physics A: Mathematical and Theoretical | |
dc.source | J. Phys. Math. Theor. | |
dc.source | Scopus | |
dc.title | Recurrence of random walks with long-range steps generated by fractional Laplacian matrices on regular networks and simple cubic lattices | |
datacite.contributor | Sorbonne Universités, Université Pierre et Marie Curie (Paris 6), Institut Jean le Rond d'Alembert, CNRS UMR 7190, 4 place Jussieu, Paris, Cedex 05, 75252, France | |
datacite.contributor | Department of Civil Engineering, Universidad Mariana, San Juan de Pasto, Colombia | |
datacite.contributor | Department of Mechanical Engineering, Sheffield Fluid Mechanics Group, University of Sheffield, Mappin Street, Sheffield, S1 3JD, United Kingdom | |
datacite.contributor | Michelitsch T.M., Sorbonne Universités, Université Pierre et Marie Curie (Paris 6), Institut Jean le Rond d'Alembert, CNRS UMR 7190, 4 place Jussieu, Paris, Cedex 05, 75252, France | |
datacite.contributor | Collet B.A., Sorbonne Universités, Université Pierre et Marie Curie (Paris 6), Institut Jean le Rond d'Alembert, CNRS UMR 7190, 4 place Jussieu, Paris, Cedex 05, 75252, France | |
datacite.contributor | Riascos A.P., Department of Civil Engineering, Universidad Mariana, San Juan de Pasto, Colombia | |
datacite.contributor | Nowakowski A.F., Department of Mechanical Engineering, Sheffield Fluid Mechanics Group, University of Sheffield, Mappin Street, Sheffield, S1 3JD, United Kingdom | |
datacite.contributor | Nicolleau F.C.G.A., Department of Mechanical Engineering, Sheffield Fluid Mechanics Group, University of Sheffield, Mappin Street, Sheffield, S1 3JD, United Kingdom | |
datacite.rights | http://purl.org/coar/access_right/c_abf2 | |
oaire.resourcetype | http://purl.org/coar/resource_type/c_6501 | |
oaire.version | http://purl.org/coar/version/c_ab4af688f83e57aa | |
dc.identifier.doi | 10.1088/1751-8121/aa9008 | |
dc.identifier.instname | Universidad Mariana | |
dc.identifier.local | 505004 | |
dc.identifier.reponame | Repositorio Clara de Asis | |
dc.identifier.url | https://www.scopus.com/inward/record.uri?eid=2-s2.0-85035760837&doi=10.1088%2f1751-8121%2faa9008&partnerID=40&md5=eef97bcfb4bd1dcb26c785a65644d9b2 | |
dc.relation.citationvolume | 50 | |
dc.relation.iscitedby | 18 | |
dc.relation.references | Newman M.E.J., Networks: An Introduction, (2010) | |
dc.relation.references | Albert R., Barabasi A.-L., Statistical mechanics of complex networks, Rev. Mod. Phys., 74, pp. 47-97, (2002) | |
dc.relation.references | Noh J.D., Rieger H., Random walks on complex networks, Phys. Rev. Lett., 92, (2004) | |
dc.relation.references | Goncalves B., Perra N., Vespignani A., Modeling users activity on Twitter networks: Validation of Dunbars number, PLoS One, 6, (2011) | |
dc.relation.references | Ratkiewicz J., Fto S., Flammini A., Menczer F., Vespignani A., Characterizing and modeling the dynamics of online popularity, Phys. Rev. Lett., 105, (2010) | |
dc.relation.references | Riascos A.P., Mateos J.L., Long-range navigation on complex networks using Lévy random walks, Phys. Rev., 86, (2012) | |
dc.relation.references | Blumenthal R.M., Getoor R.K., Ray D.B., On the distribution of first hits for the symmetric stable processes, Trans. Am. Math. Soc., 99, pp. 540-554, (1961) | |
dc.relation.references | Getoor R.K., First passage times for symmetric stable processes in space, Trans. Am. Math. Soc., 101, pp. 75-90, (1961) | |
dc.relation.references | Metzler R., Klafter J., The random walks guide to anomalous diffusion: A fractional dynamics approach, Phys. Rep., 339, pp. 1-77, (2000) | |
dc.relation.references | Metzler R., Jeon J.-H., Cherstvy A.G., Barkai E., Anomalous diffusion models and their properties: Non-stationarity, non-ergodicity, and ageing at the centenary of single particle tracking, Phys. Chem. Chem. Phys., 16, (2014) | |
dc.relation.references | Hughes B.D., Shlesinger M.F., Lattice dynamics, random walks, and nonintegral effective dimensionality, J. Math. Phys., 23, (1982) | |
dc.relation.references | Zaburdaev V., Denisov S., Klafter J., Lévy walks, Rev. Mod. Phys., 87, (2015) | |
dc.relation.references | Dybiec B., Gudowska-Nowak E., Barkai E., Dubkov A.A., Lévy flights versus Lévy walks in bounded domains, Phys. Rev., 95, (2017) | |
dc.relation.references | Dybiec B., Gudowska-Nowak E., Chechkin A., To hit or to pass it overremarkable transient behavior of first arrivals and passages for Lévy flights in finite domains, J. Phys. A: Math. Theor., 49, (2016) | |
dc.relation.references | Ferraro M., Zaninetti L., Mean number of visits to sites in Levy flights, Phys. Rev., 73, (2006) | |
dc.relation.references | Sato K., Lévy Processes and Infinitely Divisible Distributions, 68, (1999) | |
dc.relation.references | Tarasov V.E., Lattice fractional calculus, Appl. Math. Comput., 257, (2015) | |
dc.relation.references | Ortigueira M.D., Riesz potential operators and inverses via fractional centered derivatives, Int. J. Math. Math. Sci., (2006) | |
dc.relation.references | Zhang Z., Julaiti A., Hou B., Zhang H., Chen G., Mean first passage time for random walks on undirected networks, Eur. Phys. J., 84, (2011) | |
dc.relation.references | Polya G., Über eine Aufgabe der Wahrscheinlichkeitsrechnung betreffend die Irrfahrt im Straennetz, Math. Ann., 83, pp. 149-160, (1921) | |
dc.relation.references | Montroll E.W., Random walks in multidimensional spaces, especially on periodic lattices, J. SIAM, 4, 4, pp. 241-260, (1956) | |
dc.relation.references | Montroll E.W., Weiss G.H., Random walks on lattices. II, J. Math. Phys., 6, pp. 167-181, (1965) | |
dc.relation.references | Hudges B.D., Random Walks and Random Environments, (1995) | |
dc.relation.references | Watts D.J., Strogatz S.H., Nature, 393, (1998) | |
dc.relation.references | Dorogovtsev S.N., Goltsev A.V., Critical phenomena in complex networks, Rev. Mod. Phys., 80, pp. 1275-1335, (2008) | |
dc.relation.references | Erdos P., Renyi A., 6, pp. 290-297, (1959) | |
dc.relation.references | Mieghem P.V., Graph Spectra for Complex Networks, (2011) | |
dc.relation.references | Doyle P.G., Laurie Snell J., Random Walks and Electric Networks, 22, (1984) | |
dc.relation.references | Kemeny J.G., Laurie Snell J., Finite Markov Chains, (1976) | |
dc.relation.references | Riascos A.P., Mateos J.L., Fractional dynamics on networks: Emergence of anomalous diffusion and Lévy flights, Phys. Rev., 90, (2014) | |
dc.relation.references | Riascos A.P., Mateos J.L., Fractional diffusion on circulant networks: Emergence of a dynamical small world, J. Stat. Mech., 2015, 7, (2015) | |
dc.relation.references | Michelitsch T.M., Collet B., Riascos A.P., Nowakowski A.F., Nicolleau F.C.G.A., Fractional random walk lattice dynamics, J. Phys. A: Math. Theor., 50, (2017) | |
dc.relation.references | Michelitsch T.M., Collet B., Nowakowski A.F., Nicolleau F.C.G.A., Fractional Laplacian matrix on the finite periodic linear chain and its periodic Riesz fractional derivative continuum limit, J. Phys. A: Math. Theor., 48, (2015) | |
dc.relation.references | Michelitsch T.M., Collet B., Nowakowski A.F., Nicolleau F.C.G.A., Lattice fractional Laplacian and its continuum limit kernel on the finite cyclic chain, Chaos Solitons Fractals, 82, pp. 38-47, (2016) | |
dc.relation.references | Michelitsch T.M., Collet B.A., Riascos A.P., Nowakowski A.F., Nicolleau F.C.G.A., A fractional generalization of the classical lattice dynamics approach, Chaos Solitons Fractals, 92, pp. 43-50, (2016) | |
dc.relation.references | Zoia A.A., Rosso A., Kardar M., Fractional Laplacian in bounded domains, Phys. Rev., 76, (2007) | |
dc.relation.references | Feller W., An Introduction to Probability Theory and Its Applications, (1950) | |
dc.relation.references | Abramovitz M., Stegun I.A., Handbook of Mathematical Functions, (1970) | |
dc.relation.references | Gel'Fand I.M., Shilov G.E., 1, (1964) | |
dc.relation.references | Marcel R., L'intégrale de Riemann-Liouville et le problème de Cauchy, Acta Math., 81, pp. 1-223, (1949) | |
dc.relation.references | Michelitsch T.M., Maugin G.A., Derogar S.D., Rahman M., A regularized representation of the fractional Laplacian in n dimensions and its relation to Weierstrass-Mandelbrot-type fractal functions, IMA J. Appl. Math., 79, pp. 753-777, (2014) | |
dc.relation.references | Spitzer F., Principles of Random Walk, (1976) | |
dc.relation.references | Viswanathan G.M., Da Luz M.G.E., Raposo E.P., Stanley H.E., The Physics of Foraging, (2011) | |
dc.relation.references | Palyulin V.V., Chechkin A.V., Metzler R., Lévy flights do not always optimize random blind search for sparse targets, Proc. Natl Acad. Sci., 111, pp. 2931-2936, (2014) | |
dc.relation.references | Benichou O., Loverdo C., Moreau M., Voituriez R., Intermittent search strategies, Rev. Mod. Phys., 83, pp. 81-129, (2011) | |
dc.rights.accessrights | info:eu-repo/semantics/openAccess | |
dc.subject.keywords | first passage probabilities | |
dc.subject.keywords | fractional random walk | |
dc.subject.keywords | Kemeny constant | |
dc.subject.keywords | Lévy flight | |
dc.subject.keywords | mean first passage times (MFPT) | |
dc.subject.keywords | Polya walk | |
dc.subject.keywords | recurrence theorem | |
dc.type.driver | info:eu-repo/semantics/article | |
dc.type.hasversion | info:eu-repo/semantics/acceptedVersion | |
dc.type.redcol | http://purl.org/redcol/resource_type/ART | |
dc.type.spa | Artículo científico | |
dc.relation.citationissue | 50 |
Ficheros en el ítem
Ficheros | Tamaño | Formato | Ver |
---|---|---|---|
No hay ficheros asociados a este ítem. |
Este ítem aparece en la(s) siguiente(s) colección(ones)
-
Artículos Scopus [165]